Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Applied Analysis

Editor-in-Chief: Liczberski, Piotr / Ciesielski, Krzysztof

Managing Editor: Gajek, Leslaw

2 Issues per year


CiteScore 2017: 0.33

SCImago Journal Rank (SJR) 2017: 0.183
Source Normalized Impact per Paper (SNIP) 2017: 0.364

Mathematical Citation Quotient (MCQ) 2017: 0.27

Online
ISSN
1869-6082
See all formats and pricing
More options …
Volume 19, Issue 1

Issues

On the Riesz space properties of the space of real statistically convergent sequences

Tuǧba Tahtalı Şençimen
  • Department of Mathematics, Graduate School of Applied and Natural Sciences, Süleyman Demirel University, East Campus 32260 Isparta, Turkey
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Serpil Pehlivan
  • Department of Mathematics, Faculty of Arts and Sciences, Süleyman Demirel University, East Campus 32260 Isparta, Turkey
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-06-04 | DOI: https://doi.org/10.1515/jaa-2013-0002

Abstract.

In this paper, we investigate some Riesz space (vector lattice) properties of the space of real statistically convergent sequences. We prove that this space is an order dense Riesz subspace of the linear space of all real sequences, but it is not an ideal.

Keywords: Riesz space; ideal; band; statistically convergent sequence

About the article

Received: 2011-08-22

Revised: 2012-02-05

Accepted: 2012-03-05

Published Online: 2013-06-04

Published in Print: 2013-06-01


Citation Information: Journal of Applied Analysis, Volume 19, Issue 1, Pages 31–39, ISSN (Online) 1869-6082, ISSN (Print) 1425-6908, DOI: https://doi.org/10.1515/jaa-2013-0002.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in